Volume 31 (2020)
Volume 30 (2019)
Volume 29 (2018)
Volume 28 (2017)
Volume 27 (2016)
Volume 26 (2015)
Volume 25 (2014)
Volume 24 (2013)
Volume 23 (2012)
Volume 22 (2011)
Volume 21 (2010)
Volume 20 (2009)
Volume 19 (2008)
Volume 18 (2007)
Volume 17 (2006)
Volume 16 (2005)
Volume 15 (2004)
Volume 14 (2003)
Volume 13 (2002)
Volume 12 (2001)
Volume 11 (2000)
Volume 10 (1999)
Volume 9 (1998)
Volume 8 (1997)
Volume 7 (1996)
Volume 6 (1995)
Volume 5 (1994)
Volume 4 (1993)
Volume 3 (1992)
Volume 2 (1991)
Volume 1 (1990)
Volume 1 (1989)
1. Nilpotent Elements in Skew Polynomial Rings

M. Azimi; A. Moussavi

Volume 28, Issue 1 , Winter 2017, , Pages 59-74

Abstract
   Letbe a ring with an endomorphism and an -derivationAntoine studied the structure of the set of nilpotent elements in Armendariz rings and introduced nil-Armendariz rings. In this paper we introduce and investigate the notion of nil--compatible rings. The class of nil--compatible rings are extended ...  Read More